MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes
Model Number 1944/52
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the right atrial (ra) lead suture sleeve did not securely hold the lead body despite multiple attempts at suturing and retracted backward.The physician subsequently selected a screw-in right ventricular (rv) lead; however, the lead exhibited a helix malfunction.As a result, neither the ra lead nor the rv lead was implanted.The physician then selected another screw-in lead, which was successfully implanted in the right atrium.The patient remained in stable condition.
 
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the right atrial (ra) lead suture sleeve failed to securely hold the lead body despite multiple suturing attempts and retracted backward.The ra lead was not implanted and was replaced with a screw-in lead.The patient remained in stable condition.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Additional Manufacturer Narrative
Correction: the correct event description in section b5 should have been "it was reported that the patient presented for an implant procedure.During the procedure, the right atrial (ra) lead suture sleeve failed to securely hold the lead body despite multiple suturing attempts and retracted backward.The ra lead was not implanted and was replaced with a screw-in right ventricular (rv) lead.The patient remained in stable condition.", rather than "it was reported that the patient presented for an implant procedure.During the procedure, the right atrial (ra) lead suture sleeve did not securely hold the lead body despite multiple attempts at suturing and retracted backward.The physician subsequently selected a screw-in right ventricular (rv) lead; however, the lead exhibited a helix malfunction.As a result, neither the ra lead nor the rv lead was implanted.The physician then selected another screw-in lead, which was successfully implanted in the right atrium.The patient remained in stable condition." manufacturer report number 2017865-2026-17937 was inadvertently reported in section h10 and should not have been included, as it was not relevant to the reported event.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50446420
Report Number2017865-2026-17937
Device Sequence Number13202314
Product Code NVY
UDI-Device Identifier05414734502320
UDI-Public(01)05414734502320(10)P000251999(17)290228
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1944/52
Device Lot NumberP000251999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/05/2026
09/30/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/29/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown